MAUDE Adverse Event Report: AVANOS MEDICAL INC. ON-Q* PUMP WITH SELECT-A-FLOW*; ELASTOMERIC HFR

AVANOS MEDICAL INC. ON-Q* PUMP WITH SELECT-A-FLOW*; ELASTOMERIC HFR
Model Number CB004
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Fatigue (1849); Numbness (2415)
Date of Event 09/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is in-progress.All information reasonably known as of 18-oct-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 550 ml.Flow rate: 10 ml/hr.Procedure: left knee total replacement.Cathplace: left knee regional block.Date of procedure: (b)(6) 2021.Infusion start time: unknown.Infusion stop time: unknown.It was reported that the pump was experiencing a fast flow issue after a total knee procedure.It was also reported that the patient experienced weakness, numbness, and tingling as a result of the pump infusing too quickly.Additional information received 29-sep-2021 stated doing well and side effects subsided.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 80401040, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 10-dec-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Common Device Name
ELASTOMERIC HFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key12678201
Report Number2026095-2021-00099
Device Sequence Number1309759
Product Code MEB
UDI-Device Identifier00193494134723
UDI-Public00193494134723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model NumberCB004
Device Catalogue NumberN/A
Device Lot Number80401040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight70 KG